# SDR SIMA20201028002

- Difficulty date: October 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 64-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48: AIRCRAFT STRUCTURE CARGO DOOR LOWER CUTOUT CORRODED, MARKED.  C/A: REMOVED AND REPLACED CARGO DOOR LOWER CUTOUT (SILL), IAW EMB 145 SRM 51-40-02.
